# SDR RAAAOOB1007

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FLOOR PANEL SUPPORT CRACKED.  REMOVED DAMAGED AREA FROM FLOOR TO SIDEWALL SUPPORT BS 1010 STRINGER 26L AND REPAIRED WITH DOUBLER IAW 727 SRM 51-10-1, 51-30-2, 51-40-2.
